# SDR SWAA2022092716308

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737
- Aircraft serial: 33988
- Aircraft time: 61,399 hours, 36,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT SIDEWALL LIGHT INOP. / [01] REMOVED AND REPLACED LH OVER WING EXIT SIDEWALL LIGHT IN REF TO AMM 33-21-00.
